UNIGE document Scientific Article
previous document  unige:12809  next document
add to browser collection
Title

Infinite kneading matrices and weighted zeta functions of interval maps

Author
Published in Journal of Functional Analysis. 1995, vol. 128, no. 1, p. 226-244
Identifiers
Full text
Article (Author postprint) (274 Kb) - public document Free access
Structures
Citation
(ISO format)
BALADI, Viviane. Infinite kneading matrices and weighted zeta functions of interval maps. In: Journal of Functional Analysis, 1995, vol. 128, n° 1, p. 226-244. https://archive-ouverte.unige.ch/unige:12809

199 hits

229 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :